MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-215155

Медицинская библиотека · BMJ case reports · 2018

Problems in anticoagulation of a patient with antibiotic treatment for endocarditis: interaction of rifampicin and vitamin K antagonists.

Mizera Lars, Geisler Tobias, Mörike Klaus, Gawaz Meinrad, Steeg Martin

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The cytochrome P450 is a superfamily of isoenzymes that are responsible for the metabolism of many drugs. Significant changes in pharmacokinetics and drug interactions may be due to induction of hepatic cytochrome P450 enzymes. Rifampicin is a common inducer of CYP3A4. We report a case of a 57-year-old woman who was suspected for endocarditis and therefore treated with rifampicin. Due to previous mechanical aortic valve replacement, she also received phenprocoumon for anticoagulation. Although continuing anticoagulant therapy, antibiotic coadministration led to normal international normalised ratio (INR) level. Fifteen days after the treatment with rifampicin ended, INR returned to therapeutic level.

Для цитирования: Mizera Lars, Geisler Tobias, Mörike Klaus, Gawaz Meinrad, Steeg Martin. Problems in anticoagulation of a patient with antibiotic treatment for endocarditis: interaction of rifampicin and vitamin K antagonists.. BMJ case reports. 2018. DOI: 10.1136/bcr-2016-215155.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.